Search results

Journal Article (4)

Journal Article
Chvartatskyi, O.; Müller-Hoissen, F.: NLS breathers, rogue waves, and solutions of the Lyapunov equation for Jordan blocks. Journal of Physics A: Mathematical and Theoretical 50 (15), 155204 (2017)
Journal Article
Müller-Hoissen, F.; Chvartatskyi, O.; Toda, K.: Generalized Volterra lattices: Binary Darboux transformations and self-consistent sources. Journal of Geometry and Physics 113, pp. 226 - 238 (2017)
Journal Article
Chvartatskyi, O.; Dimakis, A.; Müller-Hoissen, F.: Self-consistent sources for integrable equations via deformations of binary Darboux transformations. Letters in Mathematical Physics 106 (8), pp. 1139 - 1179 (2016)
Journal Article
Chvartatskyi, O.; Müller-Hoissen, F.; Stoilov, N.: "Riemann equations" in bidifferential calculus. Journal of Mathematical Physics 56 (10), 103512 (2015)
Go to Editor View